# SDR SWAA040124

- Difficulty date: January 12, 2004
- Submitted: January 23, 2004
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 33,285 hours, 29,282 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bearing
- Part number: 6546481
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND PLAY AT RT WING OUTBOARD MIDFLAP INBOARD SPINDLE BEARING.  REMOVED AND REPLACED RT WING OUTBOARD MIDFLAP SPINDLE BEARING PER MM.
